# SDR QXEA2010070800388

- Difficulty date: July 8, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 21,318 hours, 15,408 cycles
- Engine: Ge CF34*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 814-863
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - RT SIDE SEAT TRACK HAS CORROSION PRESENT BETWEEN FS814 AND FS863.  BLENDED CORROSION ON RT SIDE SEAT TRACK, ORIGINAL THICKNESS .260, REMOVED .040, MAX ALLOWABLE IS .035, REMAINING MATERIAL IS .220.  BLEND IS OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED AND INSTALLED NEW SIDEWALL SEAT TRACK IAW AMM 53-00-49-400-801.
